A fixed point theorem for left amenable semi-topological semigroups

Foad NADERI
2.743 632

Abstract


In this note, we extend and improve the corresponding result of Takahashi [1969. Fixed point theorem for amenable semigroup of non-expansive mappings, Kodai Math. Sem. Rep. 21, 383-386].


Keywords


Non-expansive mappings, semi-topological semigroups, amenable, left

Full Text:

PDF


References


Berglund, J. F., Junghen, H. D., Milnes, P., Analysis on semigroups. New York, John Wiley & Sons Inc, 1989.

Day, M. M., Amenable semigroups, Illinois J. Math. 1, 1957, pp.509-544.

DeMarr, R. Common fixed points for commuting contraction mappings, Pacific J. Math. 13, 1963, pp. 1139-1141.

Lau, A. T. M. Normal structure and common fixed point properties for semigroups of non- expansive mappings in Banach spaces, Fixed Point Theory Appl., 2010, Art. ID 580956, pp 14.

Mitchell, T., Fixed points of reversible semigroups of non-expansive mappings, Kodai Math. Sem. Rep. 21, 1970, pp.322-323.

Paterson, A. L., Amenability, American Mathematical Society, Providence. 1988.

Takahashi, W., Fixed point theorem for amenable semigroup of non-expansive mappings, Kodai Math. Sem. Rep. 21, 1969, pp. 383-386.